# SDR USAA990920

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Slat
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 3 EACH, .50 INCH CRACKS, NR 1 SLAT INBOARD EDGE OF LOWER SKIN AFT FASTENER ROW.  INSTALLED DOUBLER PER BOEING DWG 65C30133 AND TR 57-50-01 REV H.  (X)
